MAUDE Adverse Event Report: A&E MEDICAL CORPORATION SW #6 30IN CCS3 2PK; SUTURE, NONABSORBABLE

A&E MEDICAL CORPORATION SW #6 30IN CCS3 2PK; SUTURE, NONABSORBABLE
Catalog Number 046-181
Medical Device Problem Codes Fracture (1260); Material Too Soft/Flexible (4007)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while the surgeon was trying to close the patient's chest using the sternal wire that the surgeon noticed that the sternal wire needle was broken.He mentioned that the sternal wire is too soft or brittle to be used in closing the chest.
 
Additional Manufacturer Narrative
Complaint (b)(4).G2: foreign source: uk.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and/or corrected information.Updated: d4, e1, e2, e3, h1, h2, h3, h4, h6 and h11 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.The reported event is unconfirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SW #6 30IN CCS3 2PK
Common Device Name
SUTURE, NONABSORBABLE
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22045096
Report Number0002242056-2025-00015
Device Sequence Number18362857
Product Code GAO
UDI-Device Identifier10841291103684
UDI-Public(01)10841291103684(10)25844(17)290501
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K932513
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number046-181
Device Lot Number25844
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown